# SDR SIMA201136106

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 29,663 hours, 28,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AFT OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED RT AFT OVERWING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10.  OPS CHECKS GOOD IAW EMB AMM 33-50-00.
